Alert archive / Missouri / Areal Flood Warnings in 2013
Areal Flood Warning 6, NWS St. Louis, MO
NWS St. Louis, MO issued this areal flood warning at Mar 11, 2013, 1:38 PM CDT for 4 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2013, 1:38 PM CDT (18:38 UTC)
- Expired
- Mar 11, 2013, 7:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Audrain County, MO, Boone County, MO, Monroe County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Mar 11, 11:59 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 11, 11:59 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1159 AM CDT MON MAR 11 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 216 AM CDT MON MAR 11 2013 UPPER LOW WILL LIFT NEWD TODAY. AREA OF PRECIP OVER WRN IA WILL ROTATE EWD AND SHUD REMAIN N OF THE CWA. HOWEVER...EXPECT THIS AREA OF SN TO EXPAND SOMEWHAT TODAY SIMILAR TO YESTERDAY. WITH BETTER FORCING N OF THE CWA...HAVE KEPT CHANCE POPS ON THE LOW SIDE. LITTLE ACCUMULATION IS EXPECTED ATTM. PRECIP SHUD BE NE OF THE CWA BY TONIGHT. WITH NWLY FLOW AND EXTENSIVE CLOUD COVER ANTICIPATED TODAY...HAVE KEPT TEMPS AOB COLDEST MOS THRU TONIGHT. && .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 320 AM CDT MON MAR 11 2013 (TUESDAY THROUGH WEDNESDAY) MDLS REMAIN IN FAIRLY GOOD AGREEMENT THRU THE PERIOD WITH NW FLOW OVER THE REGION REMAINING IN PLACE. WITHIN THE NW FLOW...MDLS PROG A FEW S/W ALONG WITH A TROF DIGGING INTO THE REGION TUES INTO WED. HAVE LOW CONFIDENCE IN TIMING OF ANY GIVEN S/W SIMPLY DUE TO THEM BEING EMBEDDED WITHIN THE NW FLOW. CAN NOT RULE OUT LIGHT SN OR SHSN WITH ANY S/W. BETTER CHANCES EXIST ON TUES AS THE UPPER TROF DIGS SWD INTO THE AREA. WITH UNCERTAINTY REGARDING PLACEMENT OF ANY PRECIP WITH THIS TROF...HAVE KEPT ONLY SLIGHT CHANCE POPS TUES AFTERNOON INTO EARLY EVENING FOR NOW. ANY PRECIP THAT FORMS SHUD BE SHOWERS BASED ON PROGD SOUNDINGS WITH DEEP MIXING THRU THE DAY. THE REMAINDER OF THE PERIOD IS EXPECTED TO BE DRY WITH THE SFC RIDGE BUILDING INTO THE AREA. GIVEN PROGD HEIGHTS OVER THE AREA THRU THE PERIOD...HAVE TRENDED TWD THE COOLER MOS. (THURSDAY THROUGH SUNDAY) WHILE MDLS START THE PERIOD IN RELATIVELY GOOD AGREEMENT... IMPORTANT DIFFERENCES AMONG MDLS SHOW UP BY SAT. MDLS HAVE SFC FNT SETTLE ACROSS PORTIONS OF THE REGION SAT INTO SUN. ANY S/W EMBEDDED WITHIN THE MEAN FLOW WILL LIKELY TRIGGER SHRA...AFFECTING PORTIONS OF THE CWA. HOWEVER...MDLS DIFFER EXACTLY HOW THIS WILL OCCUR. FOR NOW...HAVE KEPT POPS IN THE LOW CHANCE RANGE. REGARDING TEMPS...TRENDED TWD WARMER GUIDANCE FOR FRI WHEN MDLS DEPICT WARMING TREND. WITH UNCERTAINTY FOR SAT AND BEYOND...HAVE TRENDED TWD A BLEND OF GUIDANCE UNTIL MDLS COME INTO BETTER AGREEMENT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1146 AM CDT MON MAR 11 2013 NORTHWESTERLY FLOW ALOFT WILL CONTINUE AS THE LONGWAVE TROF OVER THE CENTRAL CONUS REMAINS OVERHEAD THRU THE PERIOD. PRIMARY UPPER LOW IS BECOMING MORE PROGRESSIVE TODAY AND WILL CONTINUE TO LIFT NORTHEASTWARD INTO THE GREAT LAKES. MOST OF THE SHORT TERM MODELS SEEM A BIT QUICK TO CLEAR OUT THE CLOUDS TODAY...AND WIDESPREAD MVFR CIGS OVER THE REGION MAY CONTINUE TO SPIT OUT A FEW FLURRIES OR OCNL -FZDZ THRU MUCH OF THE AFTERNOON. DESPITE BEING A COUPLE OF HOURS TOO FAST...THE NAM IS DOING A PRETTY GOOD JOB REGARDING GENERAL CLOUD TRENDS...AND THE MORE PESSIMISTIC MET GUIDANCE IS PREFERRED TO OTHER MODELS. CIGS SHOULD BEGIN TO LIFT INTO THE HIGHER END OF MVFR FROM WEST TO EAST LATE THIS AFTERNOON INTO THIS EVENING...A SOLUTION ALSO SUPPORTED BY THE HRRR...RAP...AND SREF...AND MAY CLEAR OR BECOME SCATTERED FOR A BRIEF PERIOD BETWEEN 02Z- 06Z. ANOTHER SHORTWAVE ROUNDING THE BASE OF THE UPPER TROF WILL MOVE THRU THE REGION AFTER 06Z...BRINGING A ROUND OF VFR CLOUDS OVERNIGHT. A STRONGER SHORTWAVE WILL FOLLOW LATER IN THE MORNING...WITH MVFR CEILINGS DROPPING SOUTHEASTWARD FROM IOWA THRU THE END OF THE PERIOD. LITTLE CHANGE IS EXPECTED WITH RESPECT TO THE SURFACE WINDS...WHICH SHOULD REMAIN WEST...NORTHWESTERLY WITH AFTERNOON GUSTS. WINDS WILL DROP OFF NEAR SUNSET...BUT THEN QUICKLY PICK UP AGAIN BY AROUND 15Z TUESDAY. KENYON(CWSU OLATHE)...BROWNING(WFO LSX) SPECIFICS FOR KSTL...AS STATED ABOVE...MVFR CIGS WILL BEGIN TO BREAK UP BY AROUND 06Z...BUT ANOTHER ROUND OF MVFR CIGS WILL QUICKLY MOVE BACK IN BY AROUND 15Z. GUSTY WINDS WILL DIMINISH QUICKLY AROUND SUNSET...THEN INCREASE AGAIN AND BECOME GUSTY BY 15Z. BROWNING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 11, 4:14 AM CDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 414 AM CDT MON MAR 11 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 414 AM CDT MON MAR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SNOW TODAY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. LITTLE TO NO ACCUMULATION IS CURRENTLY ANTICIPATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 8:00 PM CDT | Areal Flood Warning | LSX | Monroe | 18 hr |
| Mar 10, 8:22 PM CDT | River Flood Warning | LSX | Osage | 29 hr |
| Mar 10, 10:22 PM CDT | River Flood Warning | LSX | Pike | 7 days |
| Mar 10, 10:22 PM CDT | River Flood Warning | LSX | Pike | 8 days |
| Mar 10, 10:22 PM CDT | River Flood Warning | LSX | Lincoln | 7 days |
| Mar 11, 1:41 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Knox, Lewis, Marion, Ralls and 1 more | 12 hr |
| Mar 11, 10:34 AM CDT | River Flood Warning | LSX | Crawford, Washington | 50 hr |
| Mar 11, 10:50 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 5 days |
| Mar 11, 12:25 PM CDT | River Flood Warning | LSX | Marion | 8 days |
| Mar 11, 12:25 PM CDT | River Flood Warning | LSX | Ralls | 8 days |
| Mar 11, 12:25 PM CDT | River Flood Warning | LSX | Saint Charles | 8 days |
| Mar 10, 8:15 PM CDT | River Flood Warning | LSX | Brown | 62 hr |
| Mar 11, 12:01 PM CDT | River Flood Warning | LSX | Calhoun, Greene, Jersey | 7 days |
Nearby
Areal Flood Warnings in Missouri, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.